# SDR CA050126008

- Difficulty date: January 22, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,170 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3126F1210P
- Condition: Corroded
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH CREW SELECTED GEAR DOWN HOWEVER, THE GEAR CONTROL C/B OPENED AND WOULD NOT RESET.  MANUAL EXTENSION COMPLETED.  MAINTENANCE FOUND THE CONNECTOR BEWTEEN THE NOSE GEAR ACTUATOR AND THE FRAME INTERNALLY CORRODED. THE CONNECTOR WAS REPLACED, GEAR SWUNG AND THE AIRCRAFT RELEASED.
